# SDR ASAA2013020793934

- Difficulty date: February 7, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 43,541 hours, 19,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535035
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 727B, LBL45.50 CRACKED ON UPPER FLANGE.  REPAIRED IAW EA 700-53EA-09795 AND REO-G15953, REV B.
